Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 40, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 15, 2007, 2:07 AM EDT for Franklin County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 2:07 AM EDT (06:07 UTC)
- Expired
- Apr 15, 2007, 2:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Franklin County, FL
The radar
The Tallahassee radar (KTLH), 101 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 2:45 AM EDT | TSTM WND DMG | Apalachicola, FL | WINDOWS BLOWN OUT OF TWO HOMES. TREES DOWN THROUGHOUT COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 11:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 150608 SVRTAE FLC037-150645- /O.NEW.KTAE.SV.W.0040.070415T0607Z-070415T0645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 207 AM EDT SUN APR 15 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FRANKLIN COUNTY IN FLORIDA... THIS INCLUDES THE CITIES OF...CARRABELLE...APALACHICOLA... * UNTIL 245 AM EDT(145 AM CDT) * AT 103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18 MILES SOUTHWEST OF APALACHICOLA...OR ABOUT 16 MILES SOUTH OF PORT ST. JOE...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... APALACHICOLA BY 220 AM EDT... 9 MILES SOUTH OF CARRABELLE BY 240 AM EDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 2966 8533 2949 8527 2967 8444 2996 8455 $$ 12-WATSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:22 PM EDT, 11 hours 45 minutes earlier.
Area forecast discussion, Apr 14, 2:22 PM EDT, 11 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
222 PM EDT SAT APR 14 2007
.SHORT TERM...POTENT SPRING STORM SYSTEM APPROACHING THE AREA THIS
AFTERNOON. TIGHTENING PRESSURE GRADIENT AHEAD OF THE FRONT
GENERATING GUSTY SOUTHERLY WINDS WHICH IS HELPING TO ADVECT IN
SIGNIFICANT MOISTURE OFF THE GULF. DEWPOINTS HAVE RECOVERED INTO THE
UPPER 60S TO LOWER 70S THIS AFTERNOON WITH TEMPS RISING INTO THE
LOWER 80S. MAIN SEVERE THREAT IS LIKELY TO BE WITH A SQUALL LINE
ALONG THE FRONT. EXPECT THIS TO BEGIN IMPACTING WESTERN AREA EARLY
THIS EVENING AND MOVING INTO EASTERN SECTIONS BY MIDNIGHT...AND
EXITING THE AREA BY SUNRISE. DAMAGING WINDS AND ISOLATED TORNADOES
TO BE THE MAIN CONCERNS.
STILL CONCERNED ABOUT DEVELOPMENT OF ISOLATED SUPERCELLS THIS
AFTERNOON AHEAD OF THE MAIN LINE OVER SOUTHEAST ALABAMA AND THE
PANHANDLE. SO FAR ATMOSPHERE HAS REMAINED CAPPED...BUT IF THE CAP
CAN BE BROKEN...COULD SEE CELLS RAPIDLY TURN SEVERE.
WINDY AND COOL DAY EXPECTED FOR SUNDAY. GRADIENT WILL REMAIN VERY
TIGHT ACROSS THE AREA AS LOW PRESSURE INTENSIFIES ALONG THE EASTERN
SEABOARD. WILL BE BORDERLINE FOR WIND ADVISORY FOR SUNDAY BUT WILL
HOLD OFF AND LET THE MID SHIFT TAKE A CLOSER LOOK.
RIDGING WILL BEGIN TO BUILD BACK IN FOR MONDAY ALLOWING TEMPS TO
REBOUND AND CLOUDS TO THIN OUT.
.LONG TERM...ANOTHER CHANCE OF RAIN EXPECTED ON WED AS A RATHER
INTENSE VORT MAX AND WEAK SFC LOW CROSS THE AREA. WILL NEED TO
MONITOR...AS STRONG VORTS IN NORTHWEST FLOW CAN SOMETIMES CAUSE
TROUBLE. OTHERWISE...RIDGING WILL BUILD BACK IN THURSDAY WITH
DRIER AND WARMER CONDITIONS DEVELOPING.
&&
.AVIATION...EXPECT GENERALLY VFR CONDITIONS OUTSIDE THUNDERSTORMS.
SUSTAINED SOUTHERLY WINDS 15-20 KTS WILL OCCASIONALLY GUST TO NEAR
30 KTS THIS AFTERNOON. SQUALL LINE OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS WILL AFFECT KDHN AND KPFN BETWEEN 21Z AND 03Z...KABY
AND KTLH BETWEEN 00Z AND 06Z...AND KVLD BETWEEN 04Z AND 08Z. MVFR
CEILINGS AND IFR VISIBILITIES ALONG WITH WIND GUSTS IN EXCESS OF 35
KTS WILL ACCOMPANY THE THUNDERSTORMS. THEN CEILINGS LOWER TO IFR TO
LIFR WITH LIGHT PCPN ENDING FROM WEST TO EAST BY DAYBREAK. WINDS
WILL SHIFT FROM THE SOUTHWEST TO NORTHWEST AND CEILINGS GRADUALLY
IMPROVE TO MVFR WITH THE COLD FRONTAL PASSAGE SUNDAY MORNING.
&&
.MARINE...WINDS AND SEAS WILL CONTINUE TO INCREASE THIS AFTERNOON
AND TONIGHT AHEAD OF AND BEHIND THE COLD FRONT. WITH TIGHT GRADIENT
BEHIND THE FRONT...SCA CONDITIONS WILL CONTINUE INTO SUNDAY NIGHT.
SIGNIFICANT 10+ FOOT SEAS EXPECTED TO DEVELOP TONIGHT AND CONTINUE
OVER THE OFFSHORE LEGS SUNDAY.
&&
.FIRE WEATHER...NO RED FLAG CONCERNS FOR SUNDAY BUT WITH WARMING
TEMPERATURES AND A DRY AIR MASS IN PLACE FOR MONDAY...WILL LIKELY
SEE LOW RH VALUES OVER FLORIDA. WILL HAVE FIRE WX WATCH IN PLACE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 59 65 38 73 45 / 60 10 0 0 0
PANAMA CITY 57 66 48 72 54 / 60 10 0 0 0
DOTHAN 53 61 37 72 47 / 70 10 0 0 0
ALBANY 53 61 38 72 45 / 70 10 0 0 0
VALDOSTA 58 65 39 72 45 / 70 30 0 0 0
CROSS CITY 62 69 39 70 46 / 60 30 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...LAKE WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...LAKE WIND ADVISORY UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GMZ...NONE.
&&
CAMP/JAMSKIHazardous weather outlook, Apr 14, 11:50 AM EDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1150 AM EDT SAT APR 14 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-150915- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1150 AM EDT SAT APR 14 2007 /1050 AM CDT SAT APR 14 2007/ ...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE REGION... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND ADJACENT GULF OF MEXICO WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE WEATHER FOR THIS AFTERNOON AND EVENING ACROSS SOUTHEAST ALABAMA...THE FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST GEORGIA...WITH A SLIGHT RISK TO THE EAST OF THIS AREA. A POTENT STORM SYSTEM LOCATED OVER THE LOWER MISSISSIPPI VALLEY LATE THIS MORNING WILL EAST AND NORTHEAST ACROSS THE GULF COAST STATES. STRONG SOUTHERLY WINDS WILL TRANSPORT WARM MOIST UNSTABLE AIR NORTHWARD ACROSS THE RISK AREAS THIS AFTERNOON AND EVENING. A SQUALL LINE FROM CENTRAL MISSISSIPPI TO EASTERN LOUISIANA WILL PUSH EASTWARD ACROSS THE CENTRAL GULF COAST STATES THIS AFTERNOON...WITH SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP AHEAD OF THIS SQUALL LINE OVER PORTIONS OF SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE THIS AFTERNOON. THE SQUALL LINE WILL MOVE INTO SOUTHWEST GEORGIA AND THE WESTERN BIG BEND THIS EVENING...AND SOUTH CENTRAL GEORGIA AND THE EASTERN BIG BEND OVERNIGHT. THE MAIN THREATS FROM THESE STORMS WILL DAMAGING STRAIGHT LINE WIND GUSTS UP TO 70 MPH AND ISOLATED TORNADOES. A FEW OF THE STORMS COULD PRODUCE LARGE HAIL. RESIDENTS ARE STRONGLY ENCOURAGED TO MONITOR THE LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE ON THIS DEVELOPING WEATHER SITUATION. STRONG ONSHORE WINDS AHEAD OF THE SQUALL LINE WILL CAUSE HAZARDOUS CONDITIONS ACROSS AREA LAKES. A LAKE WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EVENING. DUE TO STRONG ONSHORE FLOW...THERE IS A HIGH RISK FOR RIP CURRENTS ALONG THE PANHANDLE AND BIG BEND BEACHES. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR HIGH WINDS AND SEAS. MINOR COASTAL FLOODING WILL ALSO BE POSSIBLE ALONG THE PANHANDLE COAST LATER THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM SYSTEM RESPONSIBLE FOR THE SEVERE WEATHER WILL MOVE EAST OF THE REGION BRINGING COOLER AND DRIER CONDITIONS BY SUNDAY AFTERNOON. THE NEXT CHANCE OF RAIN WILL RETURN TO THE FORECAST ON WEDNESDAY AS A WEAK LOW PRESSURE AREA MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND TONIGHT. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING. JAMSKI
In the hours before
Local storm report, Apr 14, 8:38 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 WSW ELBA 31.40N 86.10W
04/14/2007 COFFEE AL LAW ENFORCEMENT
ONE TREE DOWN ON HWY 166.
0740 PM TSTM WND DMG NEW BROCKTON 31.39N 85.93W
04/14/2007 COFFEE AL EMERGENCY MNGR
UNCONFIRMED TORNADO REPORT THAT EM SAYS LOOKS LIKE
STRAIGHT LINE WIND DAMAGE.
0810 PM TSTM WND GST FORT RUCKER 31.34N 85.72W
04/14/2007 E50.00 MPH DALE AL PUBLIC
0824 PM TSTM WND DMG OZARK 31.46N 85.64W
04/14/2007 DALE AL BROADCAST MEDIA
DAMAGE ON HAW RIDGE RD...DEESE RD...AND IN THE POST OAK
COMMUNITY. POSSIBLE INJURIES.
&&
WOOLSpecial weather statement, Apr 14, 10:17 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1017 PM EDT SAT APR 14 2007 GAZ126-150315- LEE- 1017 PM EDT SAT APR 14 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 1115 PM EDT AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DAWSON...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... LEESBURG BY 1030 PM EDT. SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Apr 14, 11:06 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 PM EDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 2 W LEESBURG 31.73N 84.20W
04/14/2007 LEE GA EMERGENCY MNGR
STRUCTURAL DAMAGE AT 1400 BLOCK ARMIEN RD NEAR HWY 32.
ONE WOMEN TRAPPED IN HER CLOSET. SEVERALLARGE TREES DOWN
ACROSS THE ROAD.
&&
WOOLSpecial weather statement, Apr 14, 11:46 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1146 PM EDT SAT APR 14 2007 GAZ125-127-150430- DOUGHERTY-WORTH- 1146 PM EDT SAT APR 14 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY AND WORTH COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 1230 AM EDT AT 1141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ALBANY...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR... EAST DOUGHERTY BY MIDNIGHT EDT. SYLVESTER BY 1215 AM EDT. 6 MILES NORTH OF POULAN BY 1220 AM EDT. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 15, 12:19 AM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1219 AM EDT SUN APR 15 2007 GAZ130-150500- BEN HILL- 1219 AM EDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 100 AM EDT AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ASHBURN...MOVING EAST AT 30 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 15, 1:27 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 127 AM EDT SUN APR 15 2007 FLZ014-150615- GULF- 1227 AM CDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF COUNTY... * UNTIL 115 AM CDT(215 AM EDT) AT 1221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES WEST OF PORT ST. JOE...MOVING NORTHEAST AT 40 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:57 PM EDT | Special Marine Warning | TAE | 93 min | |
| Apr 15, 12:30 AM EDT | Special Marine Warning | TAE | 90 min | |
| Apr 15, 1:53 AM EDT | Special Marine Warning | TAE | 97 min | |
| Apr 15, 2:45 AM EDT | Severe Thunderstorm Warning | TAE | Franklin | 45 min |
| Apr 15, 3:03 AM EDT | Tornado Warning | TAE | Franklin | 27 min |
| Apr 15, 3:17 AM EDT | Special Marine Warning | TAE | 88 min | |
| Apr 15, 4:12 AM EDT | Red Flag Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more | 16 hr |
| Apr 15, 4:37 AM EDT | Special Marine Warning | TAE | 83 min | |
| Apr 15, 5:04 AM EDT | Lake Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 8 hr |
| Apr 15, 12:42 PM EDT | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 8 hr |
| Apr 15, 3:19 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 37 hr |
| Apr 15, 3:19 PM EDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.